Advanced

Convex harmonic mappings are not necessarily in h(1/2)

Aleman, Alexandru LU and Martin, Maria J. (2015) In Proceedings of the American Mathematical Society 143(2). p.755-763
Abstract
We construct convex harmonic mappings in the unit disk that do not belong to the harmonic Hardy space h(1/2). This provides a negative answer to a question raised by P. Duren.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Convex harmonic mappings, Hardy spaces
in
Proceedings of the American Mathematical Society
volume
143
issue
2
pages
755 - 763
publisher
American Mathematical Society (AMS)
external identifiers
  • wos:000351560100027
ISSN
1088-6826
language
English
LU publication?
yes
id
1a2dae2d-f521-4814-9a0a-e10c8414af84 (old id 5281555)
date added to LUP
2015-04-24 10:59:38
date last changed
2016-04-15 16:29:46
@article{1a2dae2d-f521-4814-9a0a-e10c8414af84,
  abstract     = {We construct convex harmonic mappings in the unit disk that do not belong to the harmonic Hardy space h(1/2). This provides a negative answer to a question raised by P. Duren.},
  author       = {Aleman, Alexandru and Martin, Maria J.},
  issn         = {1088-6826},
  keyword      = {Convex harmonic mappings,Hardy spaces},
  language     = {eng},
  number       = {2},
  pages        = {755--763},
  publisher    = {American Mathematical Society (AMS)},
  series       = {Proceedings of the American Mathematical Society},
  title        = {Convex harmonic mappings are not necessarily in h(1/2)},
  volume       = {143},
  year         = {2015},
}